| Model Number |
PASSPORT BUTTON CANNULA |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 05/29/2025, a representative reported via sems-06905162 that (2) ar-6592-08-30 arthrex® passport button cannulas and an ar-6592-12-30 arthrex® passport button cannula ripped upon first insertion.There was no additional information provided, and additional information has been requested.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to misaligned insertion, and/or applying excessive mechanical forces upon insertion of mating part.